# SDR ASAA2021041934584

- Difficulty date: April 8, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 59,554 hours, 29,476 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61141
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN CORROSION AROUND SNAPS ON LWR END AND FWD AND AFT EDGE GROUNDED - YES. REMOVED CORROSION OUT OF LIMITS IAW B737-700 SRM 52-30-01-1A-1.  FOUND TO BE ACCEPTABLE FOR CONTINUED SERVICE IAW ASA EA CMPT-52EA-23397
